On the order and type of integral functions of several complex variables
Compositio Mathematica, Tome 17 (1965-1966), p. 161-166
@article{CM_1965-1966__17__161_0,
     author = {Srivastava, R. K. and Kumar, Vinod},
     title = {On the order and type of integral functions of several complex variables},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {17},
     year = {1965-1966},
     pages = {161-166},
     zbl = {0156.30303},
     mrnumber = {196120},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1965-1966__17__161_0}
}
Srivastava, R. K.; Kumar, Vinod. On the order and type of integral functions of several complex variables. Compositio Mathematica, Tome 17 (1965-1966) pp. 161-166. http://www.numdam.org/item/CM_1965-1966__17__161_0/

M.M. Dzrbasyan, [1] On the theory of some class of integral functions. Izv. Akademi. Nauk Armyanskoi. S.S.R. VIII, No. 4, 1955, pp. 1-23. | Zbl 0067.30801

A.A. Goldberg, [2] Elementary remarks on the formulae defining order and type of functions of several variables. Doklady Akademi Nauk Armyanskoi S.S.R., 29 (1959), pp. 145-151. | MR 123731 | Zbl 0090.05404